# SDR 2007UALA04264

- Difficulty date: October 15, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 28,843 hours, 7,840 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Improper Part
- Location: Seat Row 17ab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL FOUND SEAT EEL ROW 17AB FULL ORANGE, SHOULD BE HALF GREEN.   11-01-07    R & R LIGHT.
